MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMIN, INTRAVASCULAR.

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMIN, INTRAVASCULAR.
Model Number 10012144
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the product be received for evaluation.
 
Event or Problem Description
It was reported that the nurse initiated a tpn infusion in which the device continuously alarmed for air in line.While troubleshooting, the tubing set separated at the upper fitment and leaked tpn on the nurse and patient.
 
Additional Manufacturer Narrative
Continued from e3-registered respiratory therapist additional information added to :d4,h4 a1, a2, a3, a4, b3, b6 and b7 were requested but not provided.
 
Event or Problem Description
It was reported that the nurse initiated a tpn infusion in which the device continuously alarmed for air in line.While troubleshooting, the tubing set separated at the upper fitment and leaked tpn on the nurse and patient.Although requested, there was no reported impact to the patient or user available to date.
 
Additional Manufacturer Narrative
No device will be returned.Photo provided by the customer shows the location of the tubing separation could not be determined.The root cause of this failure was not identified.Device history record for model 10012144 lot 20025733 shows that the set was manufactured on 12 february 2020 with a total of 3,843 units.There were no qn¿s (quality notification) issued during the production build of this lot for the failure mode reported.
 
Event or Problem Description

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMIN, INTRAVASCULAR.
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10155023
Report Number9616066-2020-01927
Device Sequence Number2680703
Product Code FPA
UDI-Device Identifier07613203021159
UDI-Public7613203021159
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2023
Device Model Number10012144
Device Catalogue Number10012144
Device Lot Number20025733
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/15/2020
Supplement Report FDA Received Date07/06/2020
08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015,8100, THERAPY DATE UNKNOWN